# SDR ASAA2017051020729

- Difficulty date: May 10, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 6,632 hours, 2,254 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 56100026
- Part serial: 15190H8203
- Condition: Overheated
- Location: Cockpit
- Part time: 6,684 hours, 2,269 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

R2 WINDOW OVERHEAT. QRH ACCOMPLISHED.  ACFT GROUNDED.  NEW R2 WINDOW IS MARKED H13 & ITS RESISTANCE IDENTIFIES IT AS AN H14 OLD WINDOW IS MARKED H15.  MOVED THE TAP FROM NR 2 TO NR 3 IAW WDM 30-41-11.  REMOVED THE R2 WINDOW IAW AMM 56-12-11, VERIFIED NEW R2 WINDOW FWD & AFT CLEARANCES TOP & BOTTOM CLEARANCES, FLUSHNESS OF WINDOW ASSEMBLY AND OPEN AND CLOSE FORCE IAW AMM 56-12-11.  FINISHED INSTALLATION OF R2 WINDOW & ACCOMPLISHED LEAK CHECK & OPERATIONAL HEAT TEST BOTH CHECKED GOOD IAW AMM 56-12-11-400-801 & AMM30-41-00-710-801.
